I feel like crying and sad again. Is that normal... still waiting to receive refill.
Hello, solome. You are most likely having symptoms of depression after missing five days of your Zoloft. It is so very, very, inportant that you do not miss a dose of your medication. Several years ago, I went three days without my Zoloft and I started having crying spells, feeling sad again, and I did not want to even go to work. I immediately saw my doctor and contin ued my Zoloft as prescribed. I have not missed a dose since! I learned my lesson. Is there a reason why you missed five days of your Zoloft? Oh well, you just need to see your doctor and get back on your medication regime. It might be helpful if you use a medication planner ( med box). Some people really like a med box because it is a reminder to take your medications. You fill the med box for one week with the medications prescribed for you. You need to follow the instructions on the medication bottles. My daughter uses one and she really likes it alot. Well, I hope that everything goes well at your doctor's visit and that you are able to get back on your medication schedule. Take care, Sweetie Pie
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Apr 2010 • 1 answer
Posted 22 Oct 2014 • 1 answer
Posted 1 Apr 2015 • 5 answers
I've been taking birth control pills for about a month and I missed a few days and I've been having?
Posted 1 Jul 2015 • 1 answer
Posted 4 Aug 2015 • 0 answers